# SDR IPXA2022091286143

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Boeing 737
- Aircraft serial: 48541
- Aircraft time: 72,860 hours, 14,787 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: Inoperative
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** - **EMERGENCY DECLARED** LEVEL AT 33,000' RECEIVED A LEVEL 1 TNK 1 TIP TRAPPED AND LEVEL 1 TNK 1 FUEL QTY LO. 5600 LBS TRAPPED IN TIPTANK AIR TURN BACKTRBLSHT FUEL TRANSFER SCHEDULED REF MD11 FIM 28 14 16 00 SHT 1 REMOVED & REPALCED STANDARD ELEC. MOD RF MD11 M/M CHAP 28 41 92 401 OPS CHKED SYSTEM OK REMOVED & REPLACED FUEL SYST COTNROLLER REF PRECUAITON REF MD11 M/M 28 08 01 . RTS CHKED OK PERFORMED TNK COMP FUEL GRAVITY & JET PUMP
